# SDR SWAA2025010884152

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N8932Q
- Make and model: Boeing 737-8
- Aircraft serial: 42601
- Aircraft time: 1,165 hours, 619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP OVERWING AFT L/H SIDE<[01] RE-LAMPED AFT L/H OVERWING EMERGENCY LIGHT AS PER AMM 33-51-01.
